# SDR 97ZZZX2689

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196018
- Condition: Corroded
- Location: Bs 1209-1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SUPPORT FRAME OF TAIL SKID HAS LEVEL 2 CORROSION AND NUTPLATES AND RIVETS WITH LEVEL 2 CORROSION AFT ACCESSORY COMPARTMENT, CENTERLINE BOTTOM BETWEEN STA 1209 AND STA1230.  INSTALLED NEW NUTPLATES AND RIVETS AT AFT ACCY COMPT BETWEEN STA  1209 AND STA 1230 ON NEW LT SUPPORT FRAME P/N 991960-17N AND RT SUPPORT FRAME P/N 991960-18N PER SRM 51-30-2.  CORROSION WAS REMOVED BY REPLACEMENT OF CORRODED FRAMES, NUTPLATES, AND FASTENERS PER SRM'S 51-30-1, 51-30-5, AND 51-30-2.  REFERENCE:  OPERATOR CONTROL NR HAL9761.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.
